A note on fragmentability and weak-G δ sets

V. P. Fonf, R. J. Smith, S. Troyanski

Research output: Contribution to journalArticlepeer-review

Abstract

In terms of fragmentability, we describe a new class of Banach spaces which may be c 0-saturated but do not contain weak-G δ open bounded subsets. In particular, none of these spaces is isomorphic to a separable polyhedral space.

Original languageEnglish
Pages (from-to)375-380
Number of pages6
JournalQuarterly Journal of Mathematics
Volume63
Issue number2
DOIs
StatePublished - 1 Jun 2012

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'A note on fragmentability and weak-G δ sets'. Together they form a unique fingerprint.

Cite this